# SDR FDEA2020060111104

- Difficulty date: May 31, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N130FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42720
- Aircraft time: 8,169 hours, 3,199 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Motor
- Part number: 20224784
- Part serial: 1092316
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEVEL AT FL340 GOT A CABIN ALT WARNING.  CABIN ALTITUDE WAS JUST ABOVE 10,00 FT.  STARTED AN EMERGENCY DESCENT.  WHILE IN DESCENT GOT CABIN ALT AUTO 1 INOPERATIVE MESSAGE.  SWITCH TO AUTO 2 CONTROLLER AND CABIN ALTITUDE RETURNED TO NORMAL.  BITE NR 1 CPC FOUND AC MOTOR FAULT.  REPLACE NR 1 AUTO M2 AC MOTOR AND OPERATIONS CHECKS GOOD IAW MM21-31-05-4-0.  NEW PART INSTALLED, AC MOTOR MFG PN 20222478-5 AND SN 9454.  REMOVED PART AC MOTOR MFG PN 2022478-4 AND SN 109-2316.  AWAITING ERS FOR PART COMPATIBILITY ISSUE ERS 20-01872.  IAW ERS 20-01872 OK TO CONTINUE WITH PARTS INFO.
